Discriminant Structures Associated to Matrix Semantics
Revista colombiana de matematicas, Tome 52 (2018) no. 2, pp. 185-209
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2018_52_2_a4,
author = {V{\'\i}ctor Fern\'andez and Carina Murciano},
title = {Discriminant {Structures} {Associated} to {Matrix} {Semantics}},
journal = {Revista colombiana de matematicas},
pages = {185--209},
year = {2018},
volume = {52},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2018_52_2_a4/}
}
Víctor Fernández; Carina Murciano. Discriminant Structures Associated to Matrix Semantics. Revista colombiana de matematicas, Tome 52 (2018) no. 2, pp. 185-209. http://geodesic.mathdoc.fr/item/RCM_2018_52_2_a4/